MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/22/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause of malfunction: user's test strip had poor storage.Based on review with fda on 06/21/2017, we verified the agency's interpretation of the act and submit this medwatch report based on the nature of the complaint for this recalled lot.Fda-assigned recall event id 74805.Test strip udi: (b)(4).
 
Event or Problem Description
Consumer reported complaint for low results.Customer reported no symptoms, and does not need medical attention.Strip expiration date is 11/30/2017 and strip open date is (b)(6) 2015.Strip storage is not correct.Reviewed meter memory: the 96mg/dl (b)(6) 2015 10:38:00 am fasting:yes, the 103mg/dl (b)(6) 2015 03:22:00 am fasting:yes, the 108mg/dl (b)(6) 2015 01:22:00 am fasting:yes, the 83mg/dl (b)(6) 2015 07:33:00 am fasting:yes, the 92mg/dl (b)(6) 2015 07:08:00 am fasting:yes.Customer test strips match the code chip.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6705578
Report Number1000113657-2017-01413
Device Sequence Number1540902
Product Code NBW
UDI-Device Identifier00096295129489
UDI-Public(01)00096295129489
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRS4698
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2015
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2017
Initial Report FDA Received Date07/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1